Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 2, Pages 359-365

A generalized Meijer transformation

1Department of Mathematics, Jamshedpur Co-operative College of the Ranchi University, Jamshedpur, India
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 13 May 1983; Revised 15 January 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. L. N. Rao and L. Debnath, “A generalized Meijer transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 2, pp. 359-365, 1985.